# SDR 05FDEA00450

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT UNDER FLOOR 16 INCH FWD OF FS 54.1, STG 47R HAS CORROSION.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  AREA WAS OUT OF LIMITS IAW A310-200 SRM 53-10-00.  REMOVED AND REPLACED DAMAGED AREA IAW A310-200 SRM 53-10-14.  TREATED, PRIMED, TOPCOATED IAW A310-200 SRM 51-21-10.  SEALED AREA IAW A310-200 SRM 51-76-00.
